Measurements of Riemannian two-disks and ...
Type de document :
Article dans une revue scientifique: Article original
URL permanente :
Titre :
Measurements of Riemannian two-disks and two-spheres
Auteur(s) :
Titre de la revue :
Pacific Journal of Mathematics
Pagination :
167-181
Date de publication :
2015
Mot(s)-clé(s) en anglais :
closed geodesic
Bers constant
Curvature-free inequalities
isoperimetric inequality
width
Bers constant
Curvature-free inequalities
isoperimetric inequality
width
Discipline(s) HAL :
Mathématiques [math]/Géométrie différentielle [math.DG]
Résumé en anglais : [en]
We prove that any Riemannian two-sphere with area at most 1 can be continuously mapped onto a tree in a such a way that the topology of fibers is controlled and their length is less than 7.6. This result improves previous ...
Lire la suite >We prove that any Riemannian two-sphere with area at most 1 can be continuously mapped onto a tree in a such a way that the topology of fibers is controlled and their length is less than 7.6. This result improves previous estimates and relies on a similar statement for Riemannian two-disks.Lire moins >
Lire la suite >We prove that any Riemannian two-sphere with area at most 1 can be continuously mapped onto a tree in a such a way that the topology of fibers is controlled and their length is less than 7.6. This result improves previous estimates and relies on a similar statement for Riemannian two-disks.Lire moins >
Langue :
Anglais
Comité de lecture :
Oui
Audience :
Internationale
Vulgarisation :
Non
Projet ANR :
Collections :
Source :
Date de dépôt :
2025-01-22T07:19:48Z
Fichiers
- document
- Accès libre
- Accéder au document
- WidthFinal.pdf
- Accès libre
- Accéder au document
- 1401.7184
- Accès libre
- Accéder au document